Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever...

Posted by on Dec. 18, 2012 at 1:00 PM
  • 31 Replies
1 mom liked this
Taken the morning after pill? Dh and I had an oops last night and I'm going to get it today. Never had to before. Side effects?
Posted on the NEW CafeMom Mobile
by on Dec. 18, 2012 at 1:00 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
shaunaleigh418
by Bronze Member on Dec. 18, 2012 at 1:01 PM
Took it twice. No side effects for me besides change in periods.
Posted on the NEW CafeMom Mobile
LyTe684
by on Dec. 18, 2012 at 1:02 PM

Nope.

luvmyaustin
by on Dec. 18, 2012 at 1:02 PM

no but here is a bump

ibelieveinpink
by on Dec. 18, 2012 at 1:07 PM
Nope
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 1 on Dec. 18, 2012 at 1:11 PM

 Took it once in college.... just messed my period up for that month..

maria1613
by on Dec. 18, 2012 at 1:13 PM
Taken it once or twice. No side effects except changing my period up a little
Posted on the NEW CafeMom Mobile
AnHpuresugar
by Bronze Member on Dec. 18, 2012 at 1:14 PM

No but several friends have and it can cause nausea.  One friend threw up a lot but the other was just mildly sick to her stomach and had mild cramps.

jellybeanjean
by Bronze Member on Dec. 18, 2012 at 1:19 PM

yes. no side effects for me

youngmom1994
by on Dec. 18, 2012 at 1:30 PM

Nope. 

Also, can someone tell me what DH means?


Roe1993
by Member on Dec. 18, 2012 at 2:00 PM

No. And DH=dear husband, DF=dear fiance, SO=significant other, DD=dear daughter, DS=dear son, LO=little one, and NB means new born.

Quoting youngmom1994:

Nope. 

Also, can someone tell me what DH means?

 


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)